# SDR CA120620003

- Difficulty date: May 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 512722
- Condition: Fluctuates
- Location: Engine Torque
- Part time: 1,864 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) TORQUE GAUGE FLUCTUATED.  GAUGE REPLACED & CHECKED SERVICEABLE.
